# SDR UIEA2021060501270

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,240 hours, 25,571 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: No Test
- Location: Lt Engine Fuel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L ENG SPAR VALVE CHECK FAILED ON START( NOTED BY MAINTENANCE. ENGINE SHUTDOWN AFTER COOL DOWN, L ENG RESTARTED IAW AMM 71-00-00. ALL IND NORMAL, OK FOR SERVICE.
